MathSciNet Relay Station
MathSciNet bibliographic data
MR2138890 (2006d:57025) 57M50 (51M20 57R15)
Conder, Marston; Maclachlan, Colin Compact hyperbolic 4-manifolds of small volume. Proc. Amer. Math. Soc. 133 (2005), no. 8, 2469–2476 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement